# SDR DL76G992403

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Lt Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LEFT HYD SYSTEM FLUID LOST AND SUBSEQUENT ADB FAILURE.  REPLACED LT HYD PUMP, FLUSHED SYSTEM, CHANGED ALL ASSOCIATED FILTERS.
